# SDR SIMA20121128005

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,279 hours, 29,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY SIGN ON CEILING (FORWARD FACING) INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED EMERGENCY SIGN IN CEILING (FORWARD FACING) FOUND LOOSE WIRE AND REPAIRED AS NEEDED IAW EMB 145 AMM TASK 33-50-15-000-801-A AND 33-50-15-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
